Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 509, NWS Louisville, KY

August 16, 20125 counties in Kentucky; Crawford County, Harrison County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Aug 16, 2012, 7:24 PM CDT for 5 counties in Kentucky; Crawford County, Harrison County, Perry County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2012, 7:24 PM CDT (00:24 UTC)
Expired
Aug 16, 2012, 7:55 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Hancock County, KY, Hardin County, KY, Meade County, KY, Ohio County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS53 KLMK 170024
SVRLMK
INC025-061-123-KYC027-091-093-163-183-170055-
/O.NEW.KLMK.SV.W.0509.120817T0024Z-120817T0055Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  HANCOCK COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN OHIO COUNTY IN NORTHWEST KENTUCKY...
  SOUTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 755 PM CDT/855 PM EDT/

* AT 822 PM EDT/722 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM SIROCCO TO 7 MILES WEST OF PELLVILLE...
  MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  HAWESVILLE...
  HARDINSBURG...
  BRANDENBURG...
  TELL CITY...
  MIDWAY AND WEBERSTOWN...
  BRANDENBURG STATION AND VICTORIA CROSSROADS...
  EKRON AND BUCK GROVE...
  HILLGROVE AND GARRETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3794 8697 3794 8691 3803 8678 3819 8631
      3802 8623 3801 8594 3797 8590 3794 8590
      3795 8588 3791 8583 3752 8682 3764 8690
      3767 8683 3771 8687 3775 8683 3780 8683
      3784 8686 3784 8692 3790 8692 3790 8699
TIME...MOT...LOC 0024Z 334DEG 25KT 3800 8626 3774 8694
WIND...HAIL 60MPH <.50IN

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 7:23 PM CDT, 1 minute earlier.

Area forecast discussion, Aug 16, 7:23 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT THU AUG 16 2012

...Updated Aviation Discussion...
.Forecast Update...
Issued at 815 PM EDT Thu Aug 16 2012

Updated the Severe T-storm Watch 583 to expand it south and eastward
as the severe threat continues.  Much drier, stable air was noted
over east central KY so did not expand the watch that far east.  The
latest model data indicates storms will maintain themselves for the
next 2-4 hrs before weakening with the loss of instability.  The
best area for strong to severe storms through midnight may be across
western portions of south central KY in the new watch area where a
good bubble or moisture and instability still exist.  As storms move
much past the Louisville metro area, the environment becomes more
stable and we may see storms steadily decline after crossing the
Louisville metro and east.  The new watch is already out.  Updated
public products will be forth coming.

&&

.Short Term (Tonight through Friday night)...
Issued at 310 PM EDT Thu Aug 16 2012

Convection has fired up along and ahead of the vigorous cold front
currently draped from the Great Lakes region southwestward into
Missouri. Radar imagery depicted some pop-up showers and
thunderstorms attempting to develop north and west of the forecast
area border but as they approach southern Indiana and Kentucky,
storms have been disintegrating. SPC's Mesoscale Analysis page shows
a cap still in place along the Ohio River and the tongue of moisture
assisting in storm development is just now slowly advecting into the
area west of I-65. Therefore, timing for convection impacting
southern Indiana and north-central Kentucky looks on track similar
to previous forecasts. A narrow window of opportunity exists this
evening for storms to become strong and possibly severe but once the
sun sets and we lose daytime heating, the intensity dial on storms
will be turned back down. Additionally, as the current convection
continues to traverse southward, it is moving farther away from good
upper-level support. Showers with embedded thunder associated with
the fropa will continue to trek across central Kentucky in the
overnight hours. On Friday, another narrow window exists for showers
to redevelop into thunderstorms across the southeastern portions of
the forecast area in the afternoon hours. By tomorrow evening, the
precip should be moving out of central Kentucky completely, leaving
partly cloudy skies and cooler temperatures behind across the Ohio
Valley.

As already alluded to, temperatures will be noticeably cooler
tomorrow. Morning lows on Friday will start out in the 60s but
should only reach the upper 70s to low 80s by the peak of the day.
Once clouds clear out and radiational cooling takes over, overnight
lows Friday into Saturday morning will bottom out in the upper 50s
to lower 60s with much drier air in place.

.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Thu Aug 16 2012

Look for a mean upper ridge over the Intermountain West, with a
broad trofiness from the Rockies to the East Coast throughout the
long-term forecast period. The most fall-like conditions will occur
this weekend as the closed upper low over Hudson Bay slowly lifts
out, and before the Canadian air mass at the surface has a chance to
modify. Look for dry conditions this weekend, as diurnal showers
under the cold pool aloft should remain to our north, while the
front and its associated moisture remain suppressed to the south.

NAM continues to run several degrees warmer than the GFS, especially
with max temps over the weekend. Believe that the shallow cool air
mass behind the front is handled better by the GFS in this case, so
the forecast is maybe a degree or two warmer than GFS MOS.

Pattern aloft will gradually flatten out early next week, with
continued dry conditions and temperatures gradually recovering to
near normal. Could see an upper-level disturbance sweep through the
Ohio Valley on Wednesday, but this system will be too
moisture-starved to trigger any precip.

&&

.Aviation (00Z TAF issuance)...
Issued at 755 PM EDT Thu Aug 16 2012

Most immediate TAF concern will be a line of storms pushing SSE
through the area this evening.  SDF is the most immediate threat
with a line of strong to potentially severe storms scheduled to hit
SDF between 815 and 845 pm EDT.  BWG will be a bit later between
1Z-4Z.  Not sure if the strong to severe storms will hold together
by the time they reach LEX, but timing should be between 2Z-6Z into
the LEX area.  After the initial strong to severe storms go through,
light to moderate rains with a rumble of thunder will dominate for
the rest of the overnight hours.  The wind shift with the fropa will
be more towards sunrise with winds gradually shifting to the NW
later in the day tomorrow.  Stay tuned for TAF amendments as storms
approach the TAF sites.  MVFR conditions and very gusty winds will
be possible in any storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........AMS
Short Term.......LG
Long Term........RAS
Aviation.........AMS
Hazardous weather outlook, Aug 16, 3:52 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT THU AUG 16 2012

KYZ027>043-045>049-053>057-061>067-070>078-081-082-180000-
GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
452 PM EDT THU AUG 16 2012 /352 PM CDT THU AUG 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO
CENTRAL KENTUCKY LATE THIS EVENING AND CONTINUE THROUGH THE
OVERNIGHT HOURS. A FEW STORMS ACROSS NORTH CENTRAL AND WEST
CENTRAL KENTUCKY MAY BE STRONG WITH A RISK OF SMALL HAIL AND
LOCALIZED STRONG WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS AREAS ALONG
AND SOUTHEAST OF THE BLUEGRASS PARKWAY ON FRIDAY. CLOUD TO GROUND
LIGHTNING MAY ACCOMPANY ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT STRONG WIND GUSTS...DAMAGING
WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE EITHER THROUGH
THE SPOTTER HOTLINE...FACEBOOK...TWITTER...OR E-SPOTTER.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

INZ076>079-083-084-089>092-KYZ023>026-180000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM
452 PM EDT THU AUG 16 2012 /352 PM CDT THU AUG 16 2012/

...SEVERE THUNDERSTORM WATCH 583 IN EFFECT UNTIL MIDNIGHT EDT /11 PM
CDT/ TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE INTO
SOUTHERN INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY PRIMARILY
WEST OF INTERSTATE 65 THIS EVENING. SOME OF THESE STORMS COULD BE
STRONG TO SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT.
SECONDARY THREATS WILL BE HAIL...CLOUD-TO-GROUND LIGHTNING...AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS AREAS ALONG
AND SOUTHEAST OF THE BLUEGRASS PARKWAY ON FRIDAY. CLOUD TO GROUND
LIGHTNING MAY ACCOMPANY ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT STRONG WIND GUSTS...DAMAGING
WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE EITHER THROUGH
THE SPOTTER HOTLINE...FACEBOOK...TWITTER...OR E-SPOTTER.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

JSD/LG/AMS

In the hours before

Local storm report, Aug 16, 6:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2 NNW ORLEANS           38.69N  86.47W
08/16/2012                   ORANGE             IN   TRAINED SPOTTER

            SPOTTER ESTIMATED 50-60 MPH WIND GUSTS AND REPORTED
            SEVERAL 1.5 - 2 INCH LIMBS DOWN ON ROADS. HEAVY RAIN AND
            CLOUD-TO-GROUND LIGHTNING AS WELL.

&&

EVENT NUMBER LMK1201039

EBW
Local storm report, Aug 16, 6:31 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     HAYSVILLE               38.48N  86.92W
08/16/2012                   DUBOIS             IN   EMERGENCY MNGR

            TREE REPORTED DOWN ACROSS HWY. 231 NEAR HAYESVILLE.

&&

EVENT NUMBER LMK1201040

EBW
Local storm report, Aug 16, 6:33 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             IRELAND                 38.42N  87.00W
08/16/2012  E0.50 INCH       DUBOIS             IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1201041

RL
Local storm report, Aug 16, 6:37 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     DUBOIS                  38.45N  86.80W
08/16/2012                   DUBOIS             IN   EMERGENCY MNGR

            TREES REPORTED DOWN IN TOWN OF DUBOIS. FIRE DEPARTMENT
            ESTIMATES 50 MPH WINDS.

&&

EVENT NUMBER LMK1201042

EBW
Local storm report, Aug 16, 6:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND GST     MILLTOWN                38.34N  86.27W
08/16/2012  E60 MPH          CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1201043

RL
Special weather statement, Aug 16, 7:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT THU AUG 16 2012

INC025-KYC027-029-091-093-111-163-170035-
CRAWFORD IN-JEFFERSON KY-MEADE KY-BRECKINRIDGE KY-BULLITT KY-HANCOCK
KY-HARDIN KY-
803 PM EDT THU AUG 16 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...AND 50 MPH
WINDS...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CORYDON TO TELL CITY...AND MOVING EAST AT 95 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND STRONG GUSTY WINDS IN
EXCESS OF 50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  VALLEY STATION...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  PLEASURE RIDGE PARK...
  VANZANT AND TAR FORK...
  LOUISVILLE INTERNATIONAL AIRPORT AND KIRK...
  WOODROW AND MOOK...
  WHITFIELD AND ROUTT...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 105 AND 137.

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 1 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3800 8681 3784 8663 3793 8650 3814 8646
      3820 8631 3806 8627 3796 8604 3803 8592
      3827 8583 3829 8568 3838 8564 3826 8541
      3799 8549 3783 8564 3784 8578 3756 8635
      3762 8650 3756 8660 3790 8699 3791 8699
TIME...MOT...LOC 0003Z 279DEG 81KT 3818 8610 3794 8673

RAS/LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:03 PM CDTSpecial Weather StatementLMKBreckinridge, Bullitt, Hancock, Jefferson, Meade32 min
Aug 16, 7:20 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Oldham45 min
Aug 16, 7:38 PM CDTSpecial Weather StatementLMKTrimble42 min
Aug 16, 7:51 PM CDTSpecial Weather StatementLMKBreckinridge, Hardin, Ohio44 min
Aug 16, 8:08 PM CDTSpecial Weather StatementLMKBullitt, Jefferson, Oldham22 min
Aug 16, 8:12 PM CDTSpecial Weather StatementLMKNelson18 min
Aug 16, 8:18 PM CDTSpecial Weather StatementLMKButler, Grayson, Hardin, Larue42 min
Aug 16, 8:36 PM CDTSpecial Weather StatementLMKButler, Logan, Warren29 min
Aug 16, 8:38 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby, Woodford42 min
Aug 16, 8:48 PM CDTSpecial Weather StatementLMKAnderson, Marion, Mercer, Nelson, Spencer, Washington22 min
Aug 16, 8:53 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Green, Hart, Larue, Taylor27 min
Aug 16, 9:07 PM CDTSpecial Weather StatementLMKAllen, Logan, Simpson, Warren43 min
Aug 16, 9:21 PM CDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Marion and 1 more44 min
Aug 16, 9:23 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Logan, Monroe, Simpson and 1 more32 min
Aug 16, 9:28 PM CDTSpecial Weather StatementLMKAdair, Casey, Green, Metcalfe, Taylor42 min
Aug 16, 9:45 PM CDTAreal Flood AdvisoryLMKWarren85 min
Aug 16, 10:03 PM CDTSpecial Weather StatementLMKAllen, Barren32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.